# SDR AMW78306

- Difficulty date: July 7, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 10038100511
- Condition: Missing
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT FUEL CAP CAME LOOSE ON CLIMB OUT AND WEDGED IN BETWEEN WING AND AILERON.  EXTRA TRIM WAS REQUIRED FOR CLIMB, BUT AILERONS REMAINED FULLY CONTROLLABLE IN FLIGHT.  THE CREW RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS CALLED AND PERFORMED AILERON FULL FUNCTION SWEEP CHECKS AND VERIFIED ZERO DEFECTS NOTED AND ALL RIG PINS REMOVED POST-MAINTENANCE.  ALL WORK DONE IAW MM 27-10-03. INSPECTED WING TRAILING EDGE AND AILERON AND WING, NO DAMAGE NOTED IN ALL AREAS. REPLACED LT WING FUEL CAP AND LANYARD IAW MM 57-00-00.
